Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have recently been put on lipitor after a catherization

I have recently been put on lipitor after a catherization and I am extremely tired I have no energy and need to take a nap which I have never done before because I am so tired I am 82 years old and have been on prevastatin and zocor before. I will get in touch with my cardiologist on Monday.. My catherization was on August 31 and I saw the doctor a week ago but the tiredness seems to be getting worse as this week went on I am concerned because it comes on fast and I need to lie down right away. Thank you
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had been on 10 mg of Lipitor for 14 years +/- (with good results to control hyperlipedemia). Recently, after stopping the drug (as I temporarily went on other medication - unrelated problem - which clashed with the Lipitor) I resumed the Lipitor and the cholestrol count began to come down as before. The problem was that my CK spiked into the stratosphere. So my GP, had be stop Lipitor and gradually introduced 5 mg of Crestor, easing into daily in-take over a period of one month. The cholestrol came back under control but I am seeing that the CK is gradually climbing up again, not dramatically, but certainly over the limit 165 to approx 400 now. How can I get off Crestor ?. Gradually, like taking the drug every alternate day and then twice a week, then once a week and then off; or can I stop, just cold ?

doctor1 MD

Has there been any connection between hypothyroidism and statins and/or head neck radiation? My husband who has never had any thyroid issues has been diagnosed with hypothyroidism after radiation to his throat and more recently having been put on lipitor. Can either of these be the root cause of this sudden onset?

doctor1 MD

Hi, Doctor, My mom is 89 years young, she recently (in September) had 2nd heart attack and was prescribed Lipitor 80. This night (about 3 am) she woke up because of nausea (BP/pulse was 133/74/73), ending up with vomiting. At the time of vomiting her BP/pulse got 145/87/84, then after vomiting subsided her BP was decreasing (112/52/58

Loading Online Doctors....